The admissibility of pairs of spaces with respect to some of the variables for linear stochastic functional-differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1994), pp. 13-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1994_5_a1,
author = {R. I. Kadiev},
title = {The admissibility of pairs of spaces with respect to some of the variables for linear stochastic functional-differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--22},
year = {1994},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1994_5_a1/}
}
TY - JOUR AU - R. I. Kadiev TI - The admissibility of pairs of spaces with respect to some of the variables for linear stochastic functional-differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1994 SP - 13 EP - 22 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1994_5_a1/ LA - ru ID - IVM_1994_5_a1 ER -
%0 Journal Article %A R. I. Kadiev %T The admissibility of pairs of spaces with respect to some of the variables for linear stochastic functional-differential equations %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1994 %P 13-22 %N 5 %U http://geodesic.mathdoc.fr/item/IVM_1994_5_a1/ %G ru %F IVM_1994_5_a1
R. I. Kadiev. The admissibility of pairs of spaces with respect to some of the variables for linear stochastic functional-differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1994), pp. 13-22. http://geodesic.mathdoc.fr/item/IVM_1994_5_a1/